Bulletin of the American Mathematical Society

Review: A. Adrian Albert, Structure of Algebras

Reinhold Baer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 46, Number 7 (1940), 587-591.

Dates
First available: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183502777

Citation

Baer, Reinhold. Review: A. Adrian Albert, Structure of Algebras . Bulletin of the American Mathematical Society 46 (1940), no. 7, 587--591. http://projecteuclid.org/euclid.bams/1183502777.


Export citation